# SDR DHL2001801509

- Difficulty date: October 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP RIB STA XW. 130.000, CRACKED.  STOP DRILLED CRACK PER SRM 57-2-5 FIG 2.  FABRICATED REINFORCING ANGLE PER SRM 57-2-5 FIG 2.  INSTALLED REINFORCING ANGLE PER SRM 57-2-5.
